American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jin Hong Kim. Higher dimensional Enriques varieties with even index. Proc. Amer. Math. Soc. 141 (2013) 3701-3707.
Abstract, references, and article information   
View Article: PDF

[2] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information   
View Article: PDF

[3] Lev Borisov and Zheng Hua. On Calabi-Yau threefolds with large nonabelian fundamental groups. Proc. Amer. Math. Soc. 136 (2008) 1549-1551. MR 2373582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Gross and Simone Pavanelli. A Calabi-Yau threefold with Brauer group $(\mathbb Z/8\mathbb Z)^2$. Proc. Amer. Math. Soc. 136 (2008) 1-9. MR 2350382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Javier Fernandez. Hodge structures for orbifold cohomology. Proc. Amer. Math. Soc. 134 (2006) 2511-2520. MR 2213728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Balázs Szendroi. On an example of Aspinwall and Morrison. Proc. Amer. Math. Soc. 132 (2004) 621-632. MR 2019936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael E. Hoffman. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002) 971-974. MR 1873769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1